Über Orthogonalsysteme von Polynomen

G., Szegö

Mathematische Zeitschrift (1919)

  • Volume: 4, page 139-151
  • ISSN: 0025-5874; 1432-1823

How to cite


Szegö, G.,. "Über Orthogonalsysteme von Polynomen." Mathematische Zeitschrift 4 (1919): 139-151. <http://eudml.org/doc/167521>.

author = {Szegö, G.,},
journal = {Mathematische Zeitschrift},
pages = {139-151},
title = {Über Orthogonalsysteme von Polynomen},
url = {http://eudml.org/doc/167521},
volume = {4},
year = {1919},

AU - Szegö, G.,
TI - Über Orthogonalsysteme von Polynomen
JO - Mathematische Zeitschrift
PY - 1919
VL - 4
SP - 139
EP - 151
UR - http://eudml.org/doc/167521
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.